Welcome to Open Science
Contact Us
Home Books Journals Submission Open Science Join Us News
Open Science Journal of Mathematics and Application
Open Science Journal of Mathematics and Application is a home for original research papers of high quality in all areas of mathematics with applications. The target audience comprises: pure and applied mathematicians, graduate students in broad fields of sciences and technology, and scientists and engineers interested in mathematics. The journal is dedicated to publishing first-rate research papers in English and making the research findings available to a wide scientific community.
ISSN Print: 2381-4934
ISSN Online: 2381-4942
Volume 3, Issue 3, June 2015
[1]
Certain Subclass of P-valent Meromorphic Functions Involving the Extended Multiplier Transformations
R.  M. El-Ashwah
Pages: 43-49  |  >>Abstract
Downloads: 34  Since Aug. 28, 2015    Views: 1693  Since Aug. 28, 2015
[2]
Subordination Results of p-Valent Functions Defined by Linear Operator
R.  M. EL-Ashwah,   M.  E. Drbuk
Pages: 50-57  |  >>Abstract
Downloads: 63  Since Aug. 28, 2015    Views: 1692  Since Aug. 28, 2015
[3]
On a Singularly Perturbed System of First-Order Partial Differential Equations
Oksana  Flyud
Pages: 58-65  |  >>Abstract
Downloads: 32  Since Aug. 28, 2015    Views: 2123  Since Aug. 28, 2015
[4]
Coincidence Points for Expansive Maps in Cone Metric Spaces
K.  Prudhvi
Pages: 66-69  |  >>Abstract
Downloads: 35  Since Aug. 28, 2015    Views: 1665  Since Aug. 28, 2015
[5]
On the Rotatıon Entropy of Additive Cellular Automata f_∞
Bunyamin  Aydin
Pages: 70-73  |  >>Abstract
Downloads: 16  Since Aug. 28, 2015    Views: 1446  Since Aug. 28, 2015
[6]
Majorization Properties for Subclass of Meromorphic Univalent Functions Defined by Convolution
R.  M. El-Ashwah,   M.  K. Aouf
Pages: 74-78  |  >>Abstract
Downloads: 47  Since Aug. 28, 2015    Views: 1784  Since Aug. 28, 2015
[7]
Local Convergence of the Chord Method for Generalized Equations
M.  H. Rashid,   A.  Basak,   M.  Z. Khaton
Pages: 79-88  |  >>Abstract
Downloads: 17  Since Aug. 28, 2015    Views: 1391  Since Aug. 28, 2015
[8]
A Fixed Point Theorem of Expanding onto Mappings in Generalized Contractive Condition in Complete Cone Metric Spaces
K.  Prudhvi
Pages: 89-91  |  >>Abstract
Downloads: 24  Since Aug. 28, 2015    Views: 1277  Since Aug. 28, 2015
Open Science Scholarly Journals
Open Science is a peer-reviewed platform, the journals of which cover a wide range of academic disciplines and serve the world's research and scholarly communities. Upon acceptance, Open Science Journals will be immediately and permanently free for everyone to read and download.
CONTACT US
Office Address:
228 Park Ave., S#45956, New York, NY 10003
Phone: +(001)(347)535 0661
E-mail:
LET'S GET IN TOUCH
Name
E-mail
Subject
Message
SEND MASSAGE
Copyright © 2013-, Open Science Publishers - All Rights Reserved